# SDR RAIA2018071311001

- Difficulty date: July 11, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N14125
- Make and model: Emb EMB-145XR
- Aircraft serial: 145690
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Loose
- Location: Cabin Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, FOUND CABIN DOOR HARD TO OPEN. FOUND 2 EACH BOLTS LOOSE ON INTERIM HANDLE BRACKET. TIGHTENED BOLTS. OPS CHECK GOOD.
